# SDR MASA200602600

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,588 hours, 6,202 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2724 LAS.  STAB FAULT STATUS.  MX PERFORMED SPOST2.  NO FURTHER DEFECTS NOTED.
